RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 125, Pages 114–127 (Mi znsl4172)  

On the maximum of some conformal invariant associated with capacity

G. V. Kuz'mina


Full text: PDF file (528 kB)

Bibliographic databases:

Document Type: Article
UDC: 514.54

Citation: G. V. Kuz'mina, “On the maximum of some conformal invariant associated with capacity”, Analytical theory of numbers and theory of functions. Part 5, Zap. Nauchn. Sem. LOMI, 125, "Nauka", Leningrad. Otdel., Leningrad, 1983, 114–127

Citation in format AMSBIB
\Bibitem{Kuz83}
\by G.~V.~Kuz'mina
\paper On the maximum of some conformal invariant associated with capacity
\inbook Analytical theory of numbers and theory of functions. Part~5
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 125
\pages 114--127
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=697771}
\zmath{https://zbmath.org/?q=an:0519.30022}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4172
  • http://mi.mathnet.ru/eng/znsl/v125/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019